# SDR MALA010661

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 9,031 hours, 10,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 4K-check in CWA, LH Center Aisle Seat Track LBL18.3 has out of limits of pitting corrosion approximately Sta 649-686.88.  Maintenance replaced Seat Track section between Sta 618.88 to 686.88 IAW EO#S53060.
